# SDR 2023F00139

- Difficulty date: May 2, 2023
- Submitted: May 11, 2023
- Operation: General aviation
- Aircraft: N152PH
- Make and model: Agusta AW139
- Aircraft serial: 41316
- Aircraft time: 9,024 hours, 13,519 cycles
- Engine: Pwc PT6C67C
- Engine time: 8,775 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 304537901
- Part serial: PCEKB1183
- Condition: Inoperative
- Location: Nr 2
- Part time: 8,775 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, BUT PRIOR TO DP, PIC NOTED LARGE TORQUE SPLIT AND#2 ENGINE OPERATING OUT OF LIMITS. ABORTED TAKEOFF.
